Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 32, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jan 8, 2008, 4:39 AM CST for Oregon County, Missouri. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2008, 4:39 AM CST (10:39 UTC)
- Expired
- Jan 8, 2008, 5:17 AM CST
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Oregon County, MO
The radar
The Springfield radar (KSGF), 184 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 5:00 AM CST | TSTM WND DMG | 1 S Alton, MO | TWO OUTBUILDINGS OF A BUSINESS SUSTAINED CONSIDERABLE DAMAGE AND TREES DOWNED ALONG HIGHWAY 19 SOUTH OF ALTON. POSSIBLE TORNADO TOUCHDOWN. |
| Jan 8, 5:00 AM CST | TORNADO 0 | 3 Sw Alton, MO | AN EF0 TORNADO TOUCHED DOWN ALONG HIGHWAY 19 AT CR302 3 MILES SW OF ALTON AND TRAVELED ALONG HIGHWAY 19 1 MILE LEAVING A DAMAGE PATH 50 YARDS WIDE CAUSING SIGNIFICANT DAMAGE TO 3 SHOP BUILDINGS. |
| Jan 8, 5:00 AM CST | TORNADO 1 | 3 Sw Alton, MO | AN EF1 TORNADO TOUCHED DOWN ALONG HIGHWAY 19 AT CR302 3 MILES SW OF ALTON AND TRAVELED ALONG HIGHWAY 19 1 MILE LEAVING A DAMAGE PATH 50 YARDS WIDE CAUSING SIGNIFICANT DAMAGE TO 3 SHOP BUILDINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 7:48 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 081039
SVRSGF
MOC149-081145-
/O.NEW.KSGF.SV.W.0032.080108T1039Z-080108T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
439 AM CST TUE JAN 8 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 545 AM CST.
* AT 438 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF
THOMASVILLE TO 7 MILES NORTHWEST OF THOMASVILLE TO KOSHKONONG...
MOVING EAST AT 60 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ALTON BY 455 AM CST.
THE TOWNS OF THOMASVILLE...GREER AND WILDERNESS ARE ALSO IN THE PATH
OF THESE SEVERE THUNDERSTORMS.
THESE ARE VERY DANGEROUS SEVERE THUNDERSTORMS. PEOPLE IN THE PATH OF
THESE STORMS CAN EXPECT DESTRUCTIVE STRAIGHT LINE WINDS CAPABLE OF
CAUSING DAMAGE TO PROPERTY AND UPROOTING LARGE TREES. SEEK SHELTER
INDOORS AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3658 9169 3679 9168 3679 9167 3689 9166
3688 9123 3683 9122 3683 9112 3682 9111
3663 9112
TIME...MOT...LOC 1039Z 263DEG 56KT 3702 9159 3683 9162
3666 9168
$$
WISE2 follow-up statements
000
WWUS53 KSGF 081056
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 AM CST TUE JAN 8 2008
MOC149-081145-
/O.CON.KSGF.SV.W.0032.000000T0000Z-080108T1145Z/
OREGON MO-
456 AM CST TUE JAN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CST
FOR OREGON COUNTY...
AT 453 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
GREER TO 6 MILES NORTHWEST OF GREER TO ALTON...MOVING EAST AT 55 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF OREGON
COUNTY...INCLUDING THE TOWN OF WILDERNESS.
THESE ARE VERY DANGEROUS SEVERE THUNDERSTORMS. PEOPLE IN THE PATH OF
THESE STORMS CAN EXPECT DESTRUCTIVE STRAIGHT LINE WINDS CAPABLE OF
CAUSING DAMAGE TO PROPERTY AND UPROOTING LARGE TREES. SEEK SHELTER
INDOORS AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3658 9169 3679 9168 3679 9167 3689 9166
3688 9123 3683 9122 3683 9112 3682 9111
3663 9112
TIME...MOT...LOC 1056Z 264DEG 49KT 3703 9134 3684 9137
3667 9143
$$
WISE000
WWUS53 KSGF 081117
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 AM CST TUE JAN 8 2008
MOC149-081127-
/O.CAN.KSGF.SV.W.0032.000000T0000Z-080108T1145Z/
OREGON MO-
517 AM CST TUE JAN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR OREGON COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3658 9169 3679 9168 3679 9167 3689 9166
3688 9123 3683 9122 3683 9112 3682 9111
3663 9112
TIME...MOT...LOC 1117Z 264DEG 49KT 3705 9098 3686 9101
3669 9108
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 3:59 AM CST, 40 minutes earlier.
Area forecast discussion, Jan 8, 3:59 AM CST, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 359 AM CST TUE JAN 8 2008 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... LATEST OBJECTIVE ANALYSIS AND SHORT RANGE MODEL DATA INDICATE THAT THE SEVERE CONVECTIVE LINE WILL SLOWLY WEAKEN AS IT MARCHES ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. LATEST RUC ANALYSIS INDICATES THAT AROUND 500 J/KG OF MUCAPE REMAIN AHEAD OF THE LINE. ALTHOUGH THESE STORMS ARE SLIGHTLY ELEVATED...VERY STRONG LOW LEVEL WIND SHEAR WILL CONTINUE TO SUPPORT AN ISOLATED TORNADO THREAT. BIGGEST THREAT WITH THESE STORMS APPEARS TO BE STRONG STRAIGHT LINE WINDS...WITH MARGINALLY SEVERE HAIL. ANY LINE SEGMENTS THAT ORIENTATE NORTHWEST TO SOUTHEAST WOULD LIKELY HAVE THE GREATEST WIND THREAT...GREATER THAN 70 MPH...GIVEN WIND SHEAR PROFILES IN THE LOWEST LEVELS. GUSTY WINDS UP TO 30 KNOTS WILL ALSO BE POSSIBLE IN THE TRAILING STRATIFORM REGION EAST OF HIGHWAY 71. NON THUNDERSTORM WIND GUSTS WILL ALSO BE AIDED BY STRONG PRESSURE RISE/FALL COUPLETS ACROSS THE ENTIRE FORECAST AREA UNTIL AFTER SUNRISE. SCHAUMANN && .DISCUSSION... MAJOR SEVERE WEATHER OUTBREAK CONTINUES ACROSS THE FORECAST AREA. NUMEROUS LONG TRACK SUPERCELL THUNDERSTORMS DEVELOPED MONDAY EVENING AND EARLY TUESDAY MORNING AS A STRONG UPPER LEVEL STORM SYSTEM KICKED INTO THE PLAINS. THUNDERSTORMS PRODUCED SEVERAL DAMAGING TORNADOES CAUSING FATALITIES AND INJURIES...LARGE HAIL... FLASH FLOODING AND DAMAGING WINDS ACROSS THE FORECAST AREA. THE SPRINGFIELD NATIONAL WEATHER SERVICE FORECAST OFFICE WILL BE SENDING OUT SEVERAL DAMAGE ASSESSMENT TEAMS THIS MORNING. EMERGENCY MANAGERS AND LOCAL OFFICIALS ARE ENCOURAGED TO CALL OUR OFFICE WITH DAMAGE REPORTS. WATER VAPOR IMAGERY SHOWS THE CENTER OF THE UPPER LEVEL STORM SYSTEM LOCATED NEAR THE TEXAS PANHANDLE. SURFACE COLD FRONT EXTENDS FROM NEAR APPLETON CITY TO NEAR ANDERSON. SURFACE COLD FRONT WILL TRACK WEST TO EAST ACROSS THE FORECAST AREA AS THE UPPER LEVEL STORM SYSTEM SWINGS THROUGH THE REGION. ISOLATED TORNADOES WILL CONTINUE TO BE POSSIBLE AHEAD OF THE SURFACE COLD FRONT AS HELICITY VALUES RANGE FROM 300 TO 450 M2/S2. THUNDERSTORMS DIRECTLY ALONG THE FRONT...WILL PRODUCE PRIMARILY DAMAGING STRAIGHT LINE WINDS. FLASH FLOODING WILL CONTINUE AND LIKELY WORSEN AS THUNDERSTORMS TRAIN. 03Z KSGF SOUNDING DEPICTED PRECIPITABLE WATER VALUES OF NEAR 1.25 INCHES...OVER 250 PERCENT ABOVE NORMAL FOR THIS TIME OF THE YEAR. RADAR STORM TOTAL PRECIPITATION ESTIMATES...LIKELY A LITTLE HIGH DUE TO HAIL CONTAMINATION...SHOWS A SWATH OF 5 TO 8 INCHES FROM NEAR ANDERSON NORTHEAST TO NEAR LYNCHBURG. WITH THE PASSAGE OF THE FRONT...THE THREAT FOR SEVERE THUNDERSTORMS WILL END TO THE WEST OF THE FRONT. HOWEVER...ADDITIONAL RAIN SHOWERS ARE LIKELY BEHIND THE FRONT FURTHER AIDING IN FLOODING. SURFACE HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT AND WINDS WILL DECREASE AS THE PRESSURE GRADIENT WEAKENS. DAY SHIFT WILL NEED TO TAKE A LOOK AT THE POTENTIAL FOR DENSE FOG WITH LIGHT WINDS AND THE SATURATED GROUND. ANOTHER STORM SYSTEM WILL TRACK THROUGH THE MIDWEST ON THURSDAY...BRINGING A FRONTAL PASSAGE THROUGH THE FORECAST AREA. THIS FRONTAL PASSAGE SHOULD BE DRY WITH LIMITED MOISTURE AVAILABLE TO WORK WITH AND THE STRONGER DYNAMICS REMAINING NORTH OF THE FORECAST AREA. COLDER AIR WILL SETTLE INTO THE AREA BEHIND THE FRONT. WITH A BROAD UPPER LEVEL TROUGH OVER THE REGION...TEMPERATURES FOR THE REST OF THE FORECAST PERIOD WILL BE CLOSER TO NORMAL WITH NO SIGNIFICANT PRECIPITATION EXPECTED AT THIS TIME. ANGLE && .AVIATION... FOR THE 06Z TAF PACKAGE...MVFR WITH OCCASIONAL IFR CONDITIONS WILL BE POSSIBLE DUE TO TSRA AND SHRA. CONVECTION CONTINUES TO DEVELOP AND TRACK TO THE NORTHEAST OVER KSGF WITH KJLN ON THE NORTHERN EDGE OF THE TRAINING CONVECTION. TSRA IS EXPECTED TO TRANSITION TO SHRA AS ATMOSPHERE STABILIZES AFTER 10Z. MVFR AND IFR CEILINGS WILL BE POSSIBLE AFTER 10Z WITH CEILINGS IMPROVING TUESDAY AFTERNOON. ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jan 8, 3:39 AM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 339 AM CST TUE JAN 8 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 339 AM CST TUE JAN 8 2008 ...DAMAGING WINDS WITH ISOLATED TORNADOES LIKELY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 80 MPH ARE LIKELY WITH ISOLATED TORNADOES AND LARGE HAIL ALONG AND TO THE EAST OF A COLD FRONT THAT EXTENDS FROM NEAR LEBANON TO RUETER. THIS FRONT WILL RAPIDLY MOVE EASTWARD THROUGHOUT THE MORNING WITH THE THREAT OF DAMAGING STRAIGHT LINE WINDS...LARGE HAIL AND ISOLATED TORNADOES SHIFTING EASTWARD WITH THE FRONT. FLASH FLOODING WILL CONTINUE TO BE A THREAT WITH ADDITIONAL RAINFALL ON ALREADY SATURATED SOILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO SIGNIFICANT SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED EAST OF A LEBANON TO RUETER LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
In the hours before
Local storm report, Jan 8, 4:15 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 AM TSTM WND DMG BRANSON 36.64N 93.22W
01/08/2008 TANEY MO AMATEUR RADIO
ROOF DAMAGE TO THE THOUSAND HILLS CONDOMINIUM COMPLEX.
WINDSPREAD TREES AND POWER LINES DOWNED IN THE BRANSON
AREA.
&&
GAGANLocal storm report, Jan 8, 4:16 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 AM TSTM WND DMG HOLLISTER 36.62N 93.22W
01/08/2008 TANEY MO EMERGENCY MNGR
FOUR MOBILE HOMES DESTROYED FROM FALLING TREES.
&&
GAGANLocal storm report, Jan 8, 4:22 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM TSTM WND DMG 2 E SPRINGFIELD 37.20N 93.25W
01/08/2008 GREENE MO AMATEUR RADIO
HARRY COOPER SUPPLY LOST A PORTION OF ITS STORAGE
BUILDING.
&&
GAGANLocal storm report, Jan 8, 4:30 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 AM FLASH FLOOD 2 N SLEEPER 37.79N 92.59W
01/08/2008 LACLEDE MO EMERGENCY MNGR
LOW WATER BRIDGE FLOODED AND IMPASSABLE.
&&
HATCHLocal storm report, Jan 8, 4:33 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
433 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM TSTM WND GST POMONA 36.87N 91.91W
01/08/2008 M47 MPH HOWELL MO OFFICIAL NWS OBS
47 MPH WIND GUST MEASURED AT THE WEST PLAINS MUNICIPAL
AIRPORT.
&&
GAGANLocal storm report, Jan 8, 4:36 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM FLASH FLOOD 3 E LEBANON 37.68N 92.61W
01/08/2008 LACLEDE MO LAW ENFORCEMENT
EAST HIGHWAY 32 CLOSED DUE TO FLOOD WATERS.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:12 PM CST | Tornado Warning | SGF | McDonald | 38 min |
| Jan 7, 6:24 PM CST | Tornado Warning | SGF | Dallas, Greene, Webster | 41 min |
| Jan 7, 6:29 PM CST | Tornado Warning | SGF | Christian, Lawrence, Stone | 76 min |
| Jan 7, 6:33 PM CST | Tornado Warning | SGF | Barry, Newton | 41 min |
| Jan 7, 6:41 PM CST | Tornado Warning | SGF | Laclede | 62 min |
| Jan 7, 6:49 PM CST | Tornado Warning | SGF | Greene | 71 min |
| Jan 7, 7:01 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 59 min |
| Jan 7, 7:11 PM CST | Severe Thunderstorm Warning | SGF | Polk | 34 min |
| Jan 7, 7:13 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 47 min |
| Jan 7, 7:18 PM CST | Tornado Warning | SGF | Pulaski | 57 min |
| Jan 7, 7:18 PM CST | Tornado Warning | SGF | Christian, Lawrence | 57 min |
| Jan 7, 7:25 PM CST | Tornado Warning | SGF | Webster | 65 min |
| Jan 7, 7:30 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas | 54 min |
| Jan 7, 7:36 PM CST | Tornado Warning | SGF | Greene | 69 min |
| Jan 7, 7:44 PM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 6 hr |
| Jan 7, 7:50 PM CST | Tornado Warning | SGF | Maries, Phelps | 42 min |
| Jan 7, 7:59 PM CST | Tornado Warning | SGF | Laclede, Wright | 76 min |
| Jan 7, 8:01 PM CST | Tornado Warning | SGF | McDonald | 59 min |
| Jan 7, 8:11 PM CST | Tornado Warning | SGF | Dallas, Webster | 64 min |
| Jan 7, 8:21 PM CST | Tornado Warning | SGF | Barry, McDonald | 54 min |
| Jan 7, 8:39 PM CST | Tornado Warning | SGF | Laclede, Wright | 66 min |
| Jan 7, 8:41 PM CST | Severe Thunderstorm Warning | SGF | Maries, Miller | 24 min |
| Jan 7, 8:42 PM CST | Tornado Warning | SGF | Pulaski | 63 min |
| Jan 7, 8:46 PM CST | Tornado Warning | SGF | Dallas, Greene, Polk | 74 min |
| Jan 7, 8:49 PM CST | Tornado Warning | SGF | Barry, Stone | 71 min |
| Jan 7, 9:08 PM CST | Tornado Warning | SGF | Barry | 67 min |
| Jan 7, 9:12 PM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 4 more | 6 hr |
| Jan 7, 9:14 PM CST | Tornado Warning | SGF | McDonald | 76 min |
| Jan 7, 9:18 PM CST | Tornado Warning | SGF | Camden, Pulaski | 72 min |
| Jan 7, 9:26 PM CST | Severe Thunderstorm Warning | SGF | Christian | 64 min |
| Jan 7, 9:27 PM CST | Tornado Warning | SGF | Maries, Phelps | 48 min |
| Jan 7, 9:30 PM CST | Tornado Warning | SGF | Christian, Stone | 60 min |
| Jan 7, 9:32 PM CST | Tornado Warning | SGF | Laclede | 73 min |
| Jan 7, 9:46 PM CST | Tornado Warning | SGF | Greene, Webster | 74 min |
| Jan 7, 9:50 PM CST | Tornado Warning | SGF | Barry, Stone | 70 min |
| Jan 7, 9:55 PM CST | Tornado Warning | SGF | Christian | 65 min |
| Jan 7, 10:03 PM CST | Tornado Warning | SGF | Maries | 53 min |
| Jan 7, 10:10 PM CST | Tornado Warning | SGF | Barry, Stone | 65 min |
| Jan 7, 10:18 PM CST | Tornado Warning | SGF | Barry, McDonald | 72 min |
| Jan 7, 10:19 PM CST | Tornado Warning | SGF | Wright | 71 min |
| Jan 7, 10:51 PM CST | Tornado Warning | SGF | Laclede, Pulaski, Texas | 39 min |
| Jan 7, 10:58 PM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 51 min |
| Jan 7, 11:02 PM CST | Severe Thunderstorm Warning | SGF | Webster | 45 min |
| Jan 7, 11:08 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 67 min |
| Jan 7, 11:12 PM CST | Tornado Warning | SGF | Barry, Stone | 63 min |
| Jan 7, 11:15 PM CST | Tornado Warning | SGF | Phelps | 60 min |
| Jan 7, 11:28 PM CST | Tornado Warning | SGF | Barry, McDonald | 77 min |
| Jan 7, 11:31 PM CST | Severe Thunderstorm Warning | SGF | Wright | 22 min |
| Jan 7, 11:34 PM CST | Severe Thunderstorm Warning | SGF | Pulaski | 28 min |
| Jan 7, 11:49 PM CST | Severe Thunderstorm Warning | SGF | Texas | 18 min |
| Jan 7, 11:55 PM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 32 min |
| Jan 7, 11:57 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 32 min |
| Jan 8, 12:09 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 84 min |
| Jan 8, 12:14 AM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 91 min |
| Jan 8, 12:42 AM CST | Tornado Warning | SGF | Christian, Stone, Taney | 52 min |
| Jan 8, 12:44 AM CST | Tornado Warning | SGF | McDonald | 52 min |
| Jan 8, 1:07 AM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 53 min |
| Jan 8, 1:16 AM CST | Tornado Warning | SGF | Barry, Newton | 34 min |
| Jan 8, 1:20 AM CST | Tornado Warning | SGF | Douglas, Texas, Webster, Wright | 70 min |
| Jan 8, 1:28 AM CST | Tornado Warning | SGF | Vernon | 28 min |
| Jan 8, 1:30 AM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 7 hr |
| Jan 8, 1:30 AM CST | Tornado Warning | SGF | Lawrence | 36 min |
| Jan 8, 1:37 AM CST | River Flood Watch | SGF | McDonald | 35 hr |
| Jan 8, 1:56 AM CST | Tornado Warning | SGF | Barry | 18 min |
| Jan 8, 1:59 AM CST | Severe Thunderstorm Warning | SGF | Greene | 61 min |
| Jan 8, 2:00 AM CST | Severe Thunderstorm Warning | SGF | Barry, Cedar, Dade, Jasper, Lawrence, McDonald and 1 more | 60 min |
| Jan 8, 2:07 AM CST | Tornado Warning | SGF | Texas | 38 min |
| Jan 8, 2:16 AM CST | Severe Thunderstorm Warning | SGF | Dallas, Polk | 59 min |
| Jan 8, 2:19 AM CST | Severe Thunderstorm Warning | SGF | Christian, Stone | 26 min |
| Jan 8, 2:19 AM CST | Tornado Warning | SGF | Barry, McDonald | 44 min |
| Jan 8, 2:23 AM CST | River Flood Warning | SGF | McDonald | 34 hr |
| Jan 8, 2:28 AM CST | Tornado Warning | SGF | Christian, Greene | 51 min |
| Jan 8, 2:30 AM CST | Severe Thunderstorm Warning | SGF | Dent | 27 min |
| Jan 8, 2:31 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 39 min |
| Jan 8, 2:38 AM CST | Tornado Warning | SGF | Stone | 51 min |
| Jan 8, 2:39 AM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 5 more | 5 hr |
| Jan 8, 2:44 AM CST | Severe Thunderstorm Warning | SGF | Webster | 61 min |
| Jan 8, 2:50 AM CST | Tornado Warning | SGF | Christian | 47 min |
| Jan 8, 2:51 AM CST | Tornado Warning | SGF | Greene, Webster | 39 min |
| Jan 8, 2:55 AM CST | Tornado Warning | SGF | Taney | 61 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.